ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Ryskin N. M., Trubetskov D. I. Nonlinear Waves. Izvestiya VUZ. Applied Nonlinear Dynamics, 2017, vol. 25, iss. 1, pp. 94-97.

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text PDF(Ru):
(downloads: 133)
Language: 
Russian
Heading: 
Article type: 
Other

Nonlinear Waves

Autors: 
Ryskin Nikita Mikhailovich, Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Trubetskov Dmitriy Ivanovich, Saratov State University
Abstract: 

   -

Key words: 
Reference: 

-

Received: 
28.02.2017
Accepted: 
28.02.2017
Published: 
28.02.2017